MathSciNet Relay Station
MathSciNet bibliographic data
MR2862067 13F60 (18E30)
Plamondon, Pierre-Guy Cluster algebras via cluster categories with infinite-dimensional morphism spaces. Compos. Math. 147 (2011), no. 6, 1921–1954.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement